# SDR SWAA2022051996971

- Difficulty date: April 22, 2022
- Submitted: May 19, 2022
- Operation: Air carrier
- Aircraft: N474WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33861
- Aircraft time: 59,626 hours, 35,442 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Angle
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BODY FAIRING SUPPORT ANGLE LOC BS500D AND STR 19R AT LOWER FUSELAGE 2022-211377 / [01] REPLACED SUPPORT ANGLE LOCATED BODY FAIRING LOC BS500D AND STR 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 116A3110 SHEET: 3 REV:-;[02] REPLACED SUPPORT ANGLE LOCATED BODY FAIRING LOC BS500D AND STR 19R AT LOWER FUSELAGE IAW B737-700 SRM 51-10-02 ITEM 9 AND SRM 51-40-02 AND DWG 116A3110 SHEET: 3 REV:-
